# SDR SWAA2025102828377

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N8776L
- Make and model: Boeing 737-8
- Aircraft serial: 67761
- Aircraft time: 9,821 hours, 4,787 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD OUTBOARD FLASHLIGHT WILL NOT TEST.   R & R FLASHLIGHT ASSY IAW AMM 25-64-00.
